# SDR ASAA2019052029428

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 46,946 hours, 14,168 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R FMC FAILED ON DESCENT. GROUNDED - YES. PERFORMED FIM 34-61 TASK 836 RESET FMC OPS CHECK GOOD.
